# SDR 2004FA0000334

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N96XV
- Make and model: Amtr VORTEX
- Aircraft time: 12 hours
- Engine: Rotax ROTAX582
- Engine time: 12 hours
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Condition: Improper Part
- Location: Vacuum System
- Part time: 12 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

THE VACUUM LINE GOING TO THE FUEL PNEUMATIC PUMP HAD AN IRREGULAR PART INSTALLED. THE MM REQUIRES A HARD, NON-COLLAPSIBLE, FUEL RESISTANT LINE. THE LINE INSTALLED WAS FLEXIBLE/COLLAPSABLE AND HAD A 45 DEGREE KINK ON THE VACUUM SIDE. THIS MAY LEAD TO LESS VACUUM TO THE FUEL PUMP LOWERING THE CAPABILITY OF THE PUMP. RECOMMEND FOLLOW THE MFG PROCEDURES WHEN INSTALLING THE ENGINE.
